# SDR AU010115

- Difficulty date: January 29, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: J03040C
- Condition: Contaminated
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL TEMPERATURE PROBE CONNECTOR PLUG LOOSE AND CONTAMINATED.
